Illinois Journal of Mathematics

Compact and weakly compact operators on $C(S)_{\beta}$

F. Dennis Sentilles

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 769-776.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053438

Digital Object Identifier
doi:10.1215/ijm/1256053438

Mathematical Reviews number (MathSciNet)
MR0247448

Zentralblatt MATH identifier
0179.45901

Subjects
Primary: 46.25

Citation

Sentilles, F. Dennis. Compact and weakly compact operators on $C(S)_{\beta}$. Illinois J. Math. 13 (1969), no. 4, 769--776. doi:10.1215/ijm/1256053438. https://projecteuclid.org/euclid.ijm/1256053438


Export citation